# SDR 9615549922

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EVIDENCE OF FIRE AT ROW 21DEF AT LOWER SIDEWALL LIGHT AFT BALLAST.  DEFERRED LIGHT PER MEL 33-2, AWAITING PARTS FOR REPLACEMENT OF BALLAST ASSEMBLY.
